| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight- unk.Ethnicity- unk.Race- unk.(b)(4).Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -13.00/1.0/070 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2021.On (b)(6) 2021 the lens was explanted due to significant reduction of irido-corneal angles, transient loss of bcva, excessive vault, iris atrophy, and unreactive(fixed) pupil being observed.Cause of the event is reported as unknown and patient related factor.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned stuck in a bandaid, dry, residue/debris on product.Visual inspection found haptic torn, with residue on surface.Lens was wrapped in a bandaid.Claim# (b)(4).